# SDR RAIA20120280002

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 19,454 hours, 18,286 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AN RAD ALT GPWS FAIL DURING CRUISE.  CREW THEN PERFORMED AN UNSCHEDULE LANDING INTO KDAY.  MAINTENANCE CALLED OUT AND INSPECTED AND DEFERRED THE RAD ALT, DEFERRED THE GPWS AND TCAS BECAUSE OF DEFERRING THE RAD ALT, OPS CHECK GOOD.
